Items where Author is "Ahmad, M.Z."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Jasim Mohammed, M. and Ibrahim, R.W. and Ahmad, M.Z. (2017) Periodicity computation of generalized mathematical biology problems involving delay differential equations. Saudi Journal of Biological Sciences, 24 (3). pp. 737-740. ISSN 1319-562X, DOI https://doi.org/10.1016/j.sjbs.2017.01.050.

Ahmad, M.Z. and Ibrahim, R.W. and Al-Janaby, H.F. (2016) On some interesting properties for a new subclass of multivalent functions. Asian-European Journal of Mathematics, 09 (01). p. 1650027. ISSN 1793-5571, DOI https://doi.org/10.1142/S1793557116500273.

This list was generated on Wed Feb 28 21:57:49 2024 +08.